# SDR CA110920004

- Difficulty date: February 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932121
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, PILOTS LT WINDSHIELD CRACKED, PILOT ELECTED TO RETURN TO FIELD.
